Desingularizing special generic maps

Osamu Saeki, Masamichi Takase

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-24
JournalJournal of Gokova Geometry Topology
Volume7
Publication statusPublished - 2013

Cite this

Desingularizing special generic maps. / Saeki, Osamu; Takase, Masamichi.

In: Journal of Gokova Geometry Topology, Vol. 7, 2013, p. 1-24.

Research output: Contribution to journalArticle

Saeki, Osamu ; Takase, Masamichi. / Desingularizing special generic maps. In: Journal of Gokova Geometry Topology. 2013 ; Vol. 7. pp. 1-24.
@article{cdce43754bc94cee9c995ee388689dbd,
title = "Desingularizing special generic maps",
author = "Osamu Saeki and Masamichi Takase",
year = "2013",
language = "English",
volume = "7",
pages = "1--24",
journal = "Journal of Gokova Geometry Topology",
issn = "1935-2565",

}

TY - JOUR

T1 - Desingularizing special generic maps

AU - Saeki, Osamu

AU - Takase, Masamichi

PY - 2013

Y1 - 2013

M3 - Article

VL - 7

SP - 1

EP - 24

JO - Journal of Gokova Geometry Topology

JF - Journal of Gokova Geometry Topology

SN - 1935-2565

ER -